# SDR AALA201708259031

- Difficulty date: August 10, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 59,647 hours, 25,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233402200
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN STRINGER 30L AND FRAME 35. REPAIRED THE SKIN IAW EA 272130.
